# SDR DALA2022020700747

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 19,289 hours, 12,766 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2110372) DURING INSPECTION FOUND CORROSION ON FUEL TANK ACCESS DOOR 633 CB ,632AB, 532 BB ,532NB ,532DB,532MB. CORROSION ON FUEL TANK ACCESS DOOR 633 CB ,632AB,532 BB ,532NB ,532DB,532MB, WAS REMOVED PER B737-800 SRM 51-10-02.
